# SDR GLBA2016071300596

- Difficulty date: July 12, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 39,309 hours, 48,884 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Disconnected
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE AIRSTAIR DOOR SNUBBER ARM CENTER PIVOT BOLT WAS DISCONNECTED.  OPEN
